A member asked:

Can u mix clozopam with muscle relaxer?

6 doctors weighed in across 2 answers
Dr. Geoffrey Rutledge answered

Specializes in Internal Medicine

Mixing any two medications that have sedative effects can be hazardous. Clozapine (clozaril) has a long list of drugs that are potentially hazardous if taken at the same time, so you should definitely discuss this with your doctor.

Answered Sep 28, 2016

6.1k views

Thank
Dr. Asa Marokus answered

Specializes in Child Psychiatry

It's important to know if you are referring to Clonazepam or clozapine. You can always do an online med interaction check (on epocrates.Com) if you are unsure. Also, your medication information sheet should list some of the medication classes that interact.

Answered Jun 24, 2014

6.1k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...